Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 334, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 7, 2017, 5:01 PM CDT for Forrest County, Lamar County, Mississippi. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 5:01 PM CDT (22:01 UTC)
- Expired
- Jul 7, 2017, 5:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Forrest County, MS, Lamar County, MS
The radar
The Mobile radar (KMOB), 106 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 5:10 PM CDT | TSTM WND DMG | 16 Ese Lumberton, MS | A COUPLE OF TREES WERE BLOWN DOWN, BLOCKING HIGHWAY 49. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2457 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 730 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
609
WUUS54 KJAN 072201
SVRJAN
MSC035-073-072245-
/O.NEW.KJAN.SV.W.0334.170707T2201Z-170707T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
501 PM CDT FRI JUL 7 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southeastern Forrest County in southeastern Mississippi...
Southeastern Lamar County in southeastern Mississippi...
* Until 545 PM CDT
* At 500 PM CDT, a severe thunderstorm was located over Maxie, or 9
miles northwest of Wiggins, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Maxie around 510 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3100 8934 3100 8935 3101 8935 3101 8941
3115 8938 3109 8914 3100 8915 3100 8914
3091 8914 3091 8934
TIME...MOT...LOC 2200Z 297DEG 11KT 3097 8923
HAIL...1.00IN
WIND...60MPH
$$
JM2 follow-up statements
161
WWUS54 KJAN 072226
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
526 PM CDT FRI JUL 7 2017
MSC073-072236-
/O.CAN.KJAN.SV.W.0334.000000T0000Z-170707T2245Z/
Lamar MS-
526 PM CDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMAR COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3100 8934 3100 8935 3102 8935 3105 8924
3109 8915 3105 8914 3100 8915 3100 8914
3091 8914 3091 8934
TIME...MOT...LOC 2226Z 297DEG 11KT 3093 8915
$$
MSC035-072245-
/O.CON.KJAN.SV.W.0334.000000T0000Z-170707T2245Z/
Forrest MS-
526 PM CDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN FORREST COUNTY...
At 526 PM CDT, a severe thunderstorm was located near Maxie, or near
Wiggins, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
this severe thunderstorm will remain over mainly rural areas of
southeastern Forrest County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3100 8934 3100 8935 3102 8935 3105 8924
3109 8915 3105 8914 3100 8915 3100 8914
3091 8914 3091 8934
TIME...MOT...LOC 2226Z 297DEG 11KT 3093 8915
HAIL...1.00IN
WIND...60MPH
$$
JM692
WWUS54 KJAN 072238
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
538 PM CDT FRI JUL 7 2017
MSC035-072248-
/O.EXP.KJAN.SV.W.0334.000000T0000Z-170707T2245Z/
Forrest MS-
538 PM CDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FORREST COUNTY
WILL EXPIRE AT 545 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
LAT...LON 3100 8934 3100 8935 3102 8935 3105 8924
3109 8915 3105 8914 3100 8915 3100 8914
3091 8914 3091 8934
TIME...MOT...LOC 2238Z 297DEG 11KT 3092 8912
$$
JMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:15 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 7, 3:15 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Jackson MS 315 PM CDT Fri Jul 7 2017 .DISCUSSION... Tonight and Saturday... Scattered showers and thunderstorms are ongoing this afternoon in our warm and moist airmass as an upper trough is situated over our region. These storms should diminish this evening leaving a mild but quiet night across the region. More convective coverage is expected tomorrow as a cold front drops south into and through the ArkLaMiss. A moist airmass, as characterized by precipitable water values near 2 inches, will be in place which should promote efficient downpours. There is some potential for strong to severe storms given adequate lapse rates and plenty of instability. The primary risk will be from damaging winds but some hail cannot be ruled out. Model guidance, including the extended HRRR, seems to suggest that some sort of storm initiation would take place between the I-20 and Highway 82 corridors by late morning/early afternoon tomorrow. Then organize into some kind of line and push south through the afternoon. At this point, will continue with the marginal severe risk but can certainly see potential for an upgrade to this in future outlooks. This line should continue into the Pine Belt by either late afternoon or into the evening hours. Highs tomorrow will be typical for this time of year in the lower to perhaps mid 90s. Clouds and convection should hamper how warm we get tomorrow. /28/ Saturday night through Friday... The period will start off with persistent ridging centered out west over the Four Corners region and a broad Bermuda ridge off the southeast coast. A mean longwave trough is progged to be located between these two ridges from the Ohio River Valley into Canada with a deep cold core low over the Hudson Bay. Multiple shortwave troughs will be rotating through the parent mean trough with northwest flow over the CWA. This will help to drive a cold frontal boundary through the ArkLaMiss from the north with deep convection expected to be ongoing at the start of the period early Saturday evening. Some disagreement exists between the latest guidance in regards to timing of the frontal boundary with the GFS and ECMWF slower and the NAM faster. Nonetheless, weak forcing along the boundary in concert with 15-20kts of mid/upper-level flow, around 3000 J/kg of MLCAPE, upper 20s vertical totals, and mid-level lapse rates around 6-6.5 C/km will be favorable for strong to severe storm development Saturday that will persist into the evening hours as the convection moves south through the CWA. The main threat will be for damaging winds, but a few instances of marginally severe hail cannot be ruled out either, especially with any storms that can remain more discrete. With that being said, will maintain the going marginal risk for severe weather in the HWO in line with the latest day 2 SPC outlook. For Sunday and Monday, model differences continue with the NAM and GFS ushering in much lower dewpoints in the low 60s to upper 50s and pushing the frontal boundary all the way to the Hwy 84 corridor and thus limiting diurnal convection to the far southern portion of the CWA. Meanwhile, the ECMWF washes out the boundary across north central Mississippi and keeps 70s dewpoints in place with diurnal showers and storms across the area. Will go with a blend of the solutions for now, but the general thinking is that the lower dewpoints are overdone given the climatological time of year and the fact that the flow remains weak and thus little advection of a drier airmass is anticipated. As such, will keep mention of diurnal convection in at least the southern half of the CWA both Sunday and Monday. For the rest of next work week, model guidance is in good agreement that the stubborn ridge that has been plaguing the Desert Southwest and Four Corners region will finally break down by Tuesday with zonal flow across the northern third of the country and broad ridging in place across the rest of the CONUS. However, global models once again are not in agreement on the evolution of the synoptic pattern going into the middle and end of the work week. The ECMWF and CMC both try to build in stronger ridging across the southeast which then becomes centered just to our north by the end of the week as a H500 595dam high. Meanwhile, the GFS quickly returns to a pattern very similar to what we've seen this week with another ridge building in out west and a trough over the Great Lakes region and only weak ridging across the southeast. Despite these differences, models do agree in diurnal convection potential each day with the best chances initially being in the southern portion of the area on Tuesday before returning north to the entire area by mid to late week as southerly flow returns. As is typical for this time of year, each day will have to be monitored for wet microburst potential, but too many spatial and temporal uncertainties exist to highlight any one period or location in the HWO. The temperature forecast remains a little more challenging due to the aforementioned uncertainties with the ridging. If the ECMWF and CMC solution is correct with stronger ridging than we could see some warmer temps with heat stress becoming an issue, however if the GFS is correct with weaker ridging than temps will remain closer to average. Will compromise and take a blend of the two solutions for now and will keep an eye on the trends the next few days. /TW/ && .AVIATION... 18Z TAF discussion: VFR conditions will prevail through tonight. Isolated to scattered SHRA/TSRA has developed and will continue to increase in coverage this afternoon. TAF sites impacted by the storms will see a brief lowering of ceilings and visibilities to around MVFR categories. /28/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 74 92 71 91 / 16 57 30 29 Meridian 73 91 71 90 / 31 57 30 29 Vicksburg 74 92 72 90 / 12 57 30 32 Hattiesburg 74 91 72 89 / 40 57 50 49 Natchez 75 90 72 89 / 31 57 47 47 Greenville 74 90 71 91 / 7 43 12 19 Greenwood 73 90 70 91 / 9 44 12 17 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && TW/28
Hazardous weather outlook, Jul 7, 2:30 PM CDT, 2 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 230 PM CDT Fri Jul 7 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 081930- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 230 PM CDT Fri Jul 7 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Saturday Isolated severe thunderstorms are possible for the entire outlook area Saturday afternoon into Saturday evening. Damaging winds gusts will be the primary concern with the most intense storms, with hail possible to a lesser extent. Frequent lightning and heavy downpours can be expected. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Isolated severe thunderstorms are possible for the entire outlook area continuing into Saturday evening. Damaging winds are the primary concern. (www.weather.gov/images/jan/graphicast/image1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday through Saturday night. 28 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Tropical page... www.weather.gov/jan/tropical National Hurricane Center Home Page... www.nhc.noaa.gov/ Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jul 7, 3:05 PM CDT, 1 hour 56 minutes before
Special Weather Statement National Weather Service Jackson MS 305 PM CDT FRI JUL 7 2017 MSZ055-056-064>066-072030- Smith MS-Jones MS-Jefferson Davis MS-Covington MS-Simpson MS- 305 PM CDT FRI JUL 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SIMPSON... SOUTHEASTERN SMITH...COVINGTON...NORTHWESTERN JONES AND NORTHERN JEFFERSON DAVIS COUNTIES UNTIL 330 PM CDT... At 304 PM CDT, Meteorologists were tracking a strong thunderstorm near Lone Star, or 7 miles northwest of Collins, moving east at 10 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Collins around 330 PM CDT. Other locations impacted by this storm include Seminary and Mize. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3157 8996 3182 8992 3191 8934 3151 8937 TIME...MOT...LOC 2004Z 271DEG 9KT 3169 8967 JM
Special weather statement, Jul 7, 3:10 PM CDT, 1 hour 51 minutes before
Special Weather Statement National Weather Service Jackson MS 310 PM CDT FRI JUL 7 2017 MSZ032-033-037>039-072100- Oktibbeha MS-Attala MS-Winston MS-Noxubee MS-Choctaw MS- 310 PM CDT FRI JUL 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHOCTAW... NORTHWESTERN NOXUBEE...SOUTHWESTERN OKTIBBEHA...NORTHEASTERN ATTALA AND WINSTON COUNTIES UNTIL 400 PM CDT... At 310 PM CDT, Meteorologists were tracking a strong thunderstorm near Betheden, or 7 miles north of Louisville, moving east at 15 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Betheden around 325 PM CDT. Millcreek around 330 PM CDT. Mashulaville around 400 PM CDT. Other locations impacted by this storm include Mccool, Weir and Ethel. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3293 8882 3316 8969 3333 8906 3326 8866 TIME...MOT...LOC 2010Z 290DEG 14KT 3323 8902 JM
Special weather statement, Jul 7, 3:43 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
343 PM CDT FRI JUL 7 2017
MSZ056-065-066-074-072115-
Smith MS-Jones MS-Covington MS-Forrest MS-
343 PM CDT FRI JUL 7 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FORREST...
SOUTHEASTERN SMITH...EASTERN COVINGTON AND JONES COUNTIES UNTIL 415
PM CDT...
At 343 PM CDT, Meteorologists were tracking a strong thunderstorm
near Collins, moving east at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Laurel, Ellisville and Moselle around 415 PM CDT.
Other locations impacted by this storm include Seminary and Soso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3148 8958 3186 8951 3182 8932 3180 8931
3181 8925 3177 8907 3143 8911 3143 8914
3134 8915
TIME...MOT...LOC 2043Z 283DEG 17KT 3165 8945
JMSpecial weather statement, Jul 7, 3:50 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
350 PM CDT FRI JUL 7 2017
LAZ024>026-MSZ060-072130-
Tensas LA-Catahoula LA-Concordia LA-Adams MS-
350 PM CDT FRI JUL 7 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN TENSAS...NORTHERN
CONCORDIA...NORTHERN CATAHOULA PARISHES IN NORTHEASTERN LOUISIANA AND
NORTHWESTERN ADAMS COUNTIES UNTIL 430 PM CDT...
At 350 PM CDT, Meteorologists were tracking a strong thunderstorm
over Jonesville, or 14 miles northwest of Monterey, moving east at 15
mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Wildsville around 400 PM CDT.
Frogmore around 425 PM CDT.
Ferriday and West Ferriday around 430 PM CDT.
Other locations impacted by this storm include Harrisonburg, Sicily
Island and Ridgecrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3192 9187 3190 9180 3189 9180 3189 9178
3187 9178 3189 9175 3177 9137 3141 9155
3153 9201 3161 9201
TIME...MOT...LOC 2050Z 284DEG 13KT 3164 9182
JMSpecial weather statement, Jul 7, 4:12 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Jackson MS
412 PM CDT FRI JUL 7 2017
ARZ075-LAZ009-MSZ034-040-041-072145-
Chicot AR-East Carroll LA-Washington MS-Sharkey MS-Issaquena MS-
412 PM CDT FRI JUL 7 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CHICOT COUNTY...
NORTHEASTERN EAST CARROLL PARISH...SOUTHWESTERN WASHINGTON...
NORTHWESTERN ISSAQUENA AND NORTHWESTERN SHARKEY COUNTIES UNTIL 445 PM
CDT...
At 412 PM CDT, Meteorologists were tracking a strong thunderstorm
near Eudora, moving southeast at 10 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Gassoway around 430 PM CDT.
Glen Allan and Grace around 445 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3320 9096 3304 9073 3282 9127 3295 9129
3296 9128 3297 9128 3298 9127 3299 9127
3300 9126 3301 9130 3303 9131
TIME...MOT...LOC 2112Z 324DEG 10KT 3309 9115
JMSpecial weather statement, Jul 7, 4:35 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
435 PM CDT FRI JUL 7 2017
LAZ026-MSZ060-072215-
Concordia LA-Adams MS-
435 PM CDT FRI JUL 7 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CONCORDIA PARISH IN
NORTHEASTERN LOUISIANA AND CENTRAL ADAMS COUNTIES UNTIL 515 PM CDT...
At 435 PM CDT, Meteorologists were tracking a strong thunderstorm
near Frogmore, or 7 miles northeast of Monterey, moving east at 15
mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Ferriday around 445 PM CDT.
Deer Park around 455 PM CDT.
Vidalia around 510 PM CDT.
Natchez around 515 PM CDT.
Other locations impacted by this storm include Ridgecrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3166 9169 3158 9126 3134 9137 3134 9138
3133 9139 3132 9141 3146 9172 3147 9173
TIME...MOT...LOC 2135Z 284DEG 14KT 3153 9163
JMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 1:24 PM CDT | Special Weather Statement | JAN | Oktibbeha | 36 min |
| Jul 7, 1:43 PM CDT | Special Weather Statement | JAN | Copiah | 47 min |
| Jul 7, 2:12 PM CDT | Special Weather Statement | JAN | Lowndes | 33 min |
| Jul 7, 2:27 PM CDT | Special Weather Statement | JAN | Choctaw | 33 min |
| Jul 7, 2:53 PM CDT | Special Weather Statement | JAN | Jones | 37 min |
| Jul 7, 3:05 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis | 25 min |
| Jul 7, 3:10 PM CDT | Special Weather Statement | JAN | Winston | 50 min |
| Jul 7, 3:43 PM CDT | Special Weather Statement | JAN | Covington, Jones | 32 min |
| Jul 7, 4:12 PM CDT | Special Weather Statement | JAN | Sharkey | 33 min |
| Jul 7, 4:35 PM CDT | Special Weather Statement | JAN | Adams | 40 min |
| Jul 7, 4:56 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 49 min |
| Jul 7, 5:03 PM CDT | Special Weather Statement | JAN | Lincoln | 27 min |
| Jul 7, 5:17 PM CDT | Special Weather Statement | JAN | Copiah | 28 min |
| Jul 7, 5:23 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 27 min |
| Jul 7, 6:02 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 28 min |
| Jul 7, 6:06 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence | 22 min |
| Jul 7, 6:26 PM CDT | Special Weather Statement | JAN | Warren | 34 min |
| Jul 7, 6:42 PM CDT | Special Weather Statement | JAN | Newton | 33 min |
| Jul 7, 6:48 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 21 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.